Differential and Integral Equations

On the solutions of Halphen's equation

Karl Unterkofler

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We study Halphen's equation and provide solutions in terms of elliptic functions of the second kind. The connection between Halphen's equation and algebro-geometric solutions of the Boussinesq hierarchy is discussed.

Article information

Differential Integral Equations, Volume 14, Number 9 (2001), 1025-1050.

First available in Project Euclid: 21 December 2012

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 34M05: Entire and meromorphic solutions
Secondary: 35Q58 37K20: Relations with algebraic geometry, complex analysis, special functions [See also 14H70]


Unterkofler, Karl. On the solutions of Halphen's equation. Differential Integral Equations 14 (2001), no. 9, 1025--1050. https://projecteuclid.org/euclid.die/1356124306

Export citation